# SDR DALA2024090608788

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 12,231 hours, 5,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CHECK FOUND 1R DOOR EXTERNAL EMERGENCY LIGHT INOP. R/R 1R EXTERNAL EMERGENCY LIGHT PER A220 AMP 33-55. OPS CHECK GOOD. (LP# 5721704)
